MY HUSBAND AND I ARE BOTH ON ANTI DEPRESSION MEDICATION ! THE PROBLEM IS HE IS ON CITPRO 40MG A DAY AND I AM ON PRISTIQ 200MG A DAY ! THESE DRUGS HAVE BOTH MADE US DESIRE NO SEX AND I HAVE GAINED WEIGHT ON MINE ! I WAS TAKEN OFF OF ZOLOFT FOR THE SAME REASON AND THAN ON CYMBOLTRA AND TAKEN OFF OF THAT ONE BECAUSE OF MY THROID LEVEL! IS THERE AN ANTI DEPRESSION THAT WE CAN TAKE TO GET OUR SEX LIFE BACK AND FOR OUR OVER EATING TAKING AWAY ?
I'm afraid ANY anti-depressant may cause weak libido and weight gain, even the most innovative ones. These are the side effects of the drugs. This is how your body react to the chemical substances, and if you had not a very nice experience with anti-depressants before, I think the only way is to decrease the dosage.
Labopharm Inc. (
http://www.labopharm.com/) has a new anti-depressant approved by the FDA and called 'OLEPTRO'. It has close to no side effects and will be on the market in US around Q4 of 2010. You only have to take it once a day before you go to sleep. The active compound is released slowly during the night which gives you a great sleep. When you wake up, the anti-depressing effect gets active during the whole day. You might want to contact your doctor to stay tuned and talk about this new upcomming medication. Good luck to both of you.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.